Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to: ``Meromorphic functions that share four values'' [Trans. Amer. Math. Soc. 277 (1983), no. 2, 545-567; MR0694375 (84g:30028)]


Author: Gary G. Gundersen
Journal: Trans. Amer. Math. Soc. 304 (1987), 847-850
MSC: Primary 30D35
DOI: https://doi.org/10.1090/S0002-9947-1987-0911099-6
Original Article: Trans. Amer. Math. Soc. 277 (1983), 545-567.
MathSciNet review: 911099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. G. Gundersen, Meromorphic functions that share four values, Trans. Amer. Math. Soc. 277 (1983), 545-567. MR 694375 (84g:30028)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0911099-6
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society